# SDR SWI2025F00411

- Difficulty date: January 18, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 47,040 hours, 40,701 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER AND LOWER FITTING GOUGED ON AFT CARGO DOOR CAMP 29497087. (C-CHECK RO 03/30/2024)DISCREPANCY SHOULD READ, AFT LOWER CARGO DOOR STOP FITTING AND CARGO DOOR SURROUND LOWER AFT STOP FITTING IS GOUGED. INSTALLED NEW AFT LOWER STOP FITTING ON CARGO DOOR PN: CC670-38704-1 IAW CRJ 200 SRM 51-42-21 AND DWG CC670-38702 REV -F. CARGO DOOR SURROUND LOWER AFT STOP FITTING REPLACED ON CAMP 29751690. COMPLIED WITH TASK CARD 51-900-1003-SKY.
